yes I had erection problem last spring. Happened twice with my ex that I just could not get hard for sex. There were many factors involved (I was on Propecia+Accutane which can cause ED and fatigue and sex had always been a problem between me and my ex).
I stopped taking Propecia, cut down on masturbation (because it can cause you to need a lot of stimulation to the penis in order to get an erection) and started to PE moderately but consistently. Most important of all, I stopped thinking and worrying about this. Things got a lot better. But still, with my ex, I was not so interested in sex (I would have enough with twice a week).
Now I’ve been with a new girl for the past month and it solved the rest of the problem. She turns me on like crazy and she raises my sex drive to the level where it was when I was 19-20. I feel like having sex 3-4 times every time she comes over.
My whole experience has taught me one thing: your mind can often be the major part of an ED problem.
Now I must admit that my erections are rarely 100%. I’d say that I’m always like 95%. I don’t know what is the cause for this. Is it a side effect from Propecia, a physiological disorder…I don’t know, but since it doesn’t really bother me, I can live with it.
To answer your question L-arginine is an amino acid that acts as a vasodilatator (I know I did not spell that right!) and which can help you getting harder erections. I’ve been taking it for 2-3 weeks and it seems to be working.
jerking off twice a day is not bad in itself but, for someone who’s experiencing ED, cutting down on masturbation can only help him solve his problem.